Alert archive / Florida / Rip Current Statements in 2015

Rip Current Statement 20, NWS Mobile, AL

October 19, 2015Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this rip current statement at Oct 19, 2015, 5:51 AM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2015, 5:51 AM CDT (10:51 UTC)
Expired
Oct 20, 2015, 7:00 PM CDT
In force
37 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2015-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2015-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3235 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WHUS44 KMOB 191051
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
551 AM CDT MON OCT 19 2015

...THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH
TUESDAY...

.STRONG EASTERLY WINDS WILL BRING HIGHER SURF AND A HIGH RISK OF RIP
CURRENTS INTO MID WEEK.

ALZ265-266-FLZ202-204-206-191900-
/O.NEW.KMOB.RP.S.0020.151019T1051Z-151021T0000Z/
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL-
SANTA ROSA COASTAL-OKALOOSA COASTAL-
551 AM CDT MON OCT 19 2015

...HIGH RIP CURRENT RISK IN EFFECT INTO TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH RIP
CURRENT RISK...WHICH IS IN EFFECT INTO TUESDAY EVENING.

* TIMING...TODAY THROUGH TUESDAY

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS. 

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN
CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
4 follow-up statements
268 
WHUS44 KMOB 191938
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
238 PM CDT MON OCT 19 2015

...THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES
THROUGH TUESDAY...

.STRONG EASTERLY WINDS WILL BRING HIGHER SURF AND A HIGH RISK OF
DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS INTO MID WEEK.

ALZ265-266-FLZ202-204-206-200400-
/O.CON.KMOB.RP.S.0020.000000T0000Z-151021T0000Z/
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL-
SANTA ROSA COASTAL-OKALOOSA COASTAL-
238 PM CDT MON OCT 19 2015

...HIGH RIP CURRENT RISK CONTINUES THROUGH TUESDAY EVENING...

* TIMING...THROUGH TUESDAY

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN
CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
906 
WHUS44 KMOB 192355
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
655 PM CDT MON OCT 19 2015

...THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES
THROUGH TUESDAY...

.STRONG EASTERLY WINDS WILL BRING HIGHER SURF AND A HIGH RISK OF
DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS INTO MID WEEK.

ALZ265-266-FLZ202-204-206-201200-
/O.CON.KMOB.RP.S.0020.000000T0000Z-151021T0000Z/
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL-
SANTA ROSA COASTAL-OKALOOSA COASTAL-
655 PM CDT MON OCT 19 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY
EVENING...

* TIMING...THROUGH TUESDAY

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN
CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
969 
WHUS44 KMOB 201031
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
531 AM CDT TUE OCT 20 2015

...THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES
TODAY...

.CONTINUED MODERATE TO STRONG EASTERLY WINDS WILL BRING CONTINUED
HIGH  SURF AND A HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP
CURRENT. 

ALZ265-266-FLZ202-204-206-201845-
/O.CON.KMOB.RP.S.0020.000000T0000Z-151021T0000Z/
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL-
SANTA ROSA COASTAL-OKALOOSA COASTAL-
531 AM CDT TUE OCT 20 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* TIMING...THROUGH TODAY

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF
YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN
CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR
HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO
SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO
SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$
751 
WHUS44 KMOB 201743
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1243 PM CDT TUE OCT 20 2015

...THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH 7
PM THIS EVENING...

.CONTINUED MODERATE TO STRONG EASTERLY WINDS WILL BRING CONTINUED
HIGH SURF AND A HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP
CURRENTS THROUGH 7 PM THIS EVENING.

ALZ265-266-FLZ202-204-206-210000-
/O.CON.KMOB.RP.S.0020.000000T0000Z-151021T0000Z/
MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL-
SANTA ROSA COASTAL-OKALOOSA COASTAL-
1243 PM CDT TUE OCT 20 2015

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* TIMING...THROUGH 7 PM THIS EVENING.

* IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. 
  THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THERE IS A HIGH RISK OF RIP CURRENTS.

RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU
BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN CALM. DO
NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU
HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK
TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY
AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY.

&&

$$

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this rip current statement went out at Oct 19, 4:36 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Oct 19, 4:36 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
436 AM CDT MON OCT 19 2015

.NEAR TERM /NOW THROUGH MONDAY NIGHT/...A WEAK UPPER RIDGE REMAINS
PRETTY MUCH STATIONARY OVER THE SOUTHEASTERN STATES THROUGH THE
FIRST TWO PERIODS OF THE FORECAST. THIS KEEPS A SURFACE HIGH CENTERED
OVER THE CAROLINAS...WITH A RIDGELINE STRETCHING WEST TOWARDS THE
LOWER MISS RIVER VALLEY. EASTERLY FLOW HAS KICKED IN. WITH THE
GENERAL EASTERLY FLOW...MORE MOISTURE WORKS ITS WAY FARTHER INLAND
FROM THE GULF THAN PREVIOUS DAYS...THOUGH AM EXPECTING THIS MOISTURE
INCREASE TO BE LIMITED TO MAINLY THE SOUTHERN HALF OF THE LAND
PORTION OF THE FA.

FOR THE FORECAST...TEMPS TODAY REMAIN A BIT UNDER SEASONAL
LEVELS...REMAINING IN THE LOW TO MID 70S OVER THE FA. WITH THE
INCREASE IN MOISTURE LEVELS...TEMPS TONIGHT ARE EXPECTED TO BE
SIGNIFICANTLY WARMER OVER THE SOUTHERN HALF OF THE FA. NORTHERN
PORTIONS OF THE FA REMAIN WELL BELOW SEASONAL...WITH SOUTHERN
PORTIONS BEING AROUND SEASONAL. THIS MEANS LOW TO MID 50S CLOSE TO
THE COAST...MID 40S NORTHERN-MOST PORTIONS OF THE FA. PUT IN A FEW
SHOWERS OVER THE MARINE PORTION OF THE FA TONIGHT. GUIDANCE IS
CONSISTENT IN ADVERTISING SOME LOW LEVEL INSTABILITY WORKING ITS WAY
OVER AREA COASTAL WATERS. THIS INSTABILITY WILL BE SHALLOW (UP TO
800MB)...BUT FEEL ENOUGH TO PUT IN SOME SHOWERS AFTER MIDNIGHT.
STRONG EASTERLY FLOW WILL MOVE THESE SHOWERS RIGHT  ALONG...SO NO
WATERSPOUTS EXPECTED. /16

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...AN UPPER LEVEL RIDGE
OF HIGH PRESSURE WILL BUILD FROM THE GULF OF MEXICO NORTHWARD THROUGH
THE CENTRAL GULF COAST REGION AND SOUTHEASTERN U.S. TUESDAY AND
WEDNESDAY...WHILE A SURFACE RIDGE OF HIGH PRESSURE WILL EXTEND FROM
THE WESTERN ATLANTIC AND EASTERN CONUS TO THE CENTRAL GULF OF MEXICO.
WITH THE UPPER RIDGING AND ASSOCIATED LARGE SCALE SUBSIDENCE/DRY
DEEP LAYER AIRMASS...RAIN CHANCES WILL REMAIN CLOSE TO ZERO THROUGH
WEDNESDAY NIGHT. A WARMING TREND WILL CONTINUE TUESDAY AND WEDNESDAY
AS THE UPPER RIDGE BUILDS OVERHEAD...AND WE EXPECT HIGHS TO WARM INTO
THE MID 70S TO AROUND 80 TUESDAY AFTERNOON AND IN THE UPPER 70S TO
LOWER 80S BY WEDNESDAY AFTERNOON. A GRADUAL INCREASE IN LOW LEVEL
MOISTURE SHOULD ALSO RESULT IN WARMER OVERNIGHT TEMPERATURES. LOWS
TUESDAY NIGHT SHOULD RANGE IN THE LOWER TO MID 50S INLAND AND IN THE
UPPER 50S TO LOWER 60S NEAR THE COAST. EXPECT READINGS TO TREND A FEW
DEGREES WARMER WEDNESDAY NIGHT...IN THE MID 50S TO AROUND 60 INLAND
AND IN THE LOWER TO MID 60S NEAR THE COAST. /21

.LONG TERM /THURSDAY THROUGH SUNDAY/...THE UPPER LEVEL RIDGE WILL
REMAIN CENTERED IN THE VICINITY OF THE SOUTH CENTRAL GULF OF MEXICO
THURSDAY AND FRIDAY...AND THE RIDGE AXIS WILL CONTINUE TO EXTEND
NORTHWARD THROUGH OUR FORECAST AREAS BOTH DAYS...KEEPING DRY AND WARM
WEATHER IN PLACE. HIGH TEMPERATURES SHOULD TREND BACK INTO THE LOWER
TO MID 80S ACROSS THE REGION BOTH AFTERNOONS. THE UPPER RIDGE AXIS
WILL GRADUALLY SHIFT EASTWARD ACROSS THE EASTERN GULF AND
SOUTHEASTERN STATES/WESTERN ATLANTIC BY SATURDAY AS AN UPPER LEVEL
TROUGH MOVES EASTWARD INTO THE CENTRAL AND SOUTHERN PLAINS. MEDIUM
RANGE GUIDANCE IS IN DECENT AGREEMENT WITH BRINGING THE UPPER LEVEL
TROUGH AND ASSOCIATED COLD FRONT EASTWARD TOWARD THE MISSISSIPPI
VALLEY REGION LATE SATURDAY...THEN TOWARD THE TENNESSEE VALLEY AND
CENTRAL GULF COAST REGION BY SUNDAY. INCREASING DEEP LAYER MOISTURE
AND LIFT AHEAD OF THIS APPROACHING FEATURE WILL FINALLY BRING AN
APPRECIABLE CHANCE OF RAIN SHOWERS BACK INTO THE FORECAST ACROSS OUR
AREA MAINLY DURING THE LATE SATURDAY AND SUNDAY TIME FRAME. /21

&&

.MARINE...A BUILDING UPPER RIDGE EAST OF THE MISS RIVER WILL KEEP A
SURFACE RIDGE STRETCHING WEST OVER THE SOUTHEASTERN CONUS...AND
CREATE A MODERATE TO STRONG EASTERLY FLOW OVER AREA COASTAL WATERS
THROUGH MID WEEK. A STRONG UPPER SYSTEM PASSES EAST OVER NEW
ENGLAND...PUSHING THE SURFACE RIDGE OVER THE SOUTHEASTERN CONUS OFF
AND REPLACING IT WITH ANOTHER SURFACE RIDGE STRETCHING SOUTH OVER
THE EASTERN CONUS. THIS BRINGS A WEAKER...MORE SOUTHEASTERLY FLOW TO
AREA COASTAL WATERS FOR THE LATER HALF OF THE WEEK INTO THE WEEKEND.
/16

&&

.FIRE WEATHER...A DRY AIRMASS WILL HOLD IN PLACE ACROSS THE FORECAST
AREA FOR ONE MORE DAY BEFORE LOW LEVEL MOISTURE GRADUALLY INCREASES
ACROSS THE REGION LATER TONIGHT AND THROUGH THE REMAINDER OF THE
UPCOMING WEEK. RELATIVE HUMIDITY LEVELS ARE EXPECTED TO BOTTOM OUT
AROUND 25 PERCENT ACROSS INTERIOR PORTIONS OF SOUTHEAST MS AND
SOUTH CENTRAL AL FOR A FEW HOURS THIS AFTERNOON...WHILE MINIMUM RH
VALUES WILL MOSTLY BE IN THE 30-40 PERCENT RANGE ACROSS SOUTHERN
PORTIONS OF THE AREA. WHILE CRITICALLY LOW RH IS EXPECTED FOR
POSSIBLY AROUND 4 HOURS...20 FT WIND SPEEDS SHOULD CONCURRENTLY FALL
TO LESS THAN 10 MPH THIS AFTERNOON...SO RED FLAG HEADLINES HAVE NOT
BEEN INCLUDED OVER THE INTERIOR TODAY. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  52  78  58  81 /   0  10  10   0   0
PENSACOLA   73  57  79  60  82 /   0  10  10   0   0
DESTIN      73  59  77  62  81 /   0  10   0   0   0
EVERGREEN   73  46  78  53  82 /   0   0   0   0   0
WAYNESBORO  74  45  79  52  81 /   0   0   0   0   0
CAMDEN      74  45  77  54  81 /   0   0   0   0   0
CRESTVIEW   74  48  79  54  83 /   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT TUESDAY FOR GMZ631-632-650-
     655-670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Oct 18, 8:49 PM CDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
849 PM CDT SUN OCT 18 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-200200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
849 PM CDT SUN OCT 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-200200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
849 PM CDT SUN OCT 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED THROUGH TUESDAY
MORNING.

Nearby

Rip Current Statements in Florida, 2015Rip Current Statements in Alabama, 2015Every rip current statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.